Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

No periods after taking Ipill, negative pregnancy test. Medicine?

HI I m 27 and had got my last period on 17 th of August .I had I pill on the last day of my period that is the 23rd th day and but I never had intercourse still on safe side I had taken I pill but now it s being one n half months n still I haven t got my periods .I have also done pregnancy test twice but it s showing negative results ..I m very scared ad dnt knw the exact reason of delayed in my periods ..please suggest any medicine for me to start my period again nmake it regular again ..m very scared of getting pregnant .plz do I pay you
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to healthcare magic. I have read your question.

I would like to reply as below:

1) ipill is hormone.

2) It disturbs hormones in the body.

3) Therefore variation in cycles.

4) You dont need medicines.

5) Wait for another week and you shall get your cycles.

If you have any further queries, let me know so that I can help you much better.

Wish you good health.

Dr. Soumya
Answered: Wed, 9 Jul 2014
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor